The Stacks Project


Bibliography item: seshadri_quotients

authorSeshadri, Conjeevaram Srirangachari
titleQuotient spaces modulo reductive algebraic groups
year1972
typearticle
issn0003-486X
journalAnn. of Math. (2)
volume95
pages511–556
fjournalAnnals of Mathematics. Second Series

BibTeX code

You can use the following code to cite this item yourself.

@article{seshadri_quotients,
  author = {Seshadri, Conjeevaram Srirangachari},
  title = {Quotient spaces modulo reductive algebraic groups},
  year = {1972},
  issn = {0003-486X},
  journal = {Ann. of Math. (2)},
  volume = {95},
  pages = {511--556},
  fjournal = {Annals of Mathematics. Second Series},
}